Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes acne during period?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7520 Questions
Question
Hi Team,
I have a severe acne problem on my back. I am getting this at my menstrual period only. How can I get rid of this ? Please give me a suggestion on this.
Fri, 8 Jun 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 36 minutes later
Brief Answer:
Oral antibiotic and topical benzoyl peroxide gel

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.

I suggest you to apply a Benzoyl Peroxide 5% gel, twice daily.
In addition to this you may take a Cap. Doxycycline 100mg, twice daily for 2-4 weeks.
These are prescription medications and I ask you to request your local practitioner for a prescription of the same.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor